# SDR 98UAL900161

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: AP
- Nature of condition: E, K, J
- Precautionary procedure: E

## Discrepancy

SHUT DOWN THE NUMBER ONE ENGINE WHILE TURNING BASE LEG INTO SMF DUE TO ENGINE VIBRATION AND OIL QUANTITY DIMINISHING.
